# SDR 99T64R450EWA

- Difficulty date: November 22, 1999
- Submitted: April 27, 2000
- Operation: Air carrier
- Aircraft: N605AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46106
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Lt Wing
- Part time: 88,287 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING D-CHECK, CRACK IN RIB AT STATION XRS 178 MIDDLE AFT EDGE IN FLAP WELL LEFT WING.  ROUTED OUT CRACK.  FABRICATED REPAIR ANGLE AND INSTALLED PER EO NR 99-186 WITH APPROVED 8110-3 DATED 1/27/99.  (M)
